MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY
Model Number M0062101170
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was contaminated and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a nephromax dilatation balloon catheter was being used during a percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2021.During the procedure, the balloon popped at 20 atm when inflated inside the patient.The procedure was completed with another nephromax dilatation balloon catheter.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2: additional information: block b5 (describe event or problem), block d7 (sud reprocessed and reused) and block h8 (usage of device) block h6: device code a0402 captures the reportable event of balloon burst.Evaluation conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was contaminated and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a nephromax dilatation balloon catheter was being used during a percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2021.During the procedure, the balloon popped at 20 atm when inflated inside the patient.The procedure was completed with another nephromax dilatation balloon catheter.There were no patient complications reported as a result of this event.***additional information received on (b)(6) 2021*** the device was used in the kidney.

Brand Name
NEPHROMAX
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12544524
Report Number3005099803-2021-05104
Device Sequence Number17163831
Product Code LJE
UDI-Device Identifier08714729012641
UDI-Public08714729012641
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121614
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model NumberM0062101170
Device Catalogue Number210-117
Device Lot Number0027052364
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1